# SDR R61A2021111900922

- Difficulty date: November 4, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 29,129 hours, 20,841 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 17012320403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD WET AREA FLOOR BOARD SUPPORT ANGLE AT FR 19 LH BEHIND L1 DOOR FOUND CORRODED. MX REPLACED SUPPORT ANGLE PN 170-12320-403 IAW SRM 51-43-01  SEE AAR NRC# 4500985-1000-0079 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
